Abstract
Making use of generalized Saˇlaˇgean derivative operator in this
paper, we define a unified class of starlike functions with negative coefficients and obtain subordination results, partial sums, integral transforms
for this class. Further integral means and square root transformation results are discussed.
N. Magesh, M. K. Balaji, R.Sattanathan. (2012) Subordination Properties for Certain Subclasses of Prestarlike Functions, Punjab University Journal of Mathematics, Volume 44, Issue 1.
-
Views
634 -
Downloads
68
Article Details
Volume
Issue
Type
Language